MAUDE Adverse Event Report: AROA BIOSURGERY LTD. OVITEX 1S; SURGICAL MESH

AROA BIOSURGERY LTD. OVITEX 1S; SURGICAL MESH
Model Number F10246-2530P
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Fistula (1862)
Date of Event 10/15/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient underwent a dual anastomosis case on (b)(6) 2024, during which anastomoses were performed on the upper and lower colon.After this, a complex abdominal wall closure was conducted.The lower anastomosis leaked and the patient was readmitted on (b)(6) 2024.A ct identified abscess was drained with a second drainage on (b)(6) 2024.A fistula formed from this lower anastomosis.Intestinal failure treatment commenced along with total parenteral nutrition and surgical sclerosis of the fistula until well enough for repair of lower anastomosis fistula which was scheduled for on (b)(6) 2025.A skin fistula presented including the presence of polypropylene suture.A reoperation was conducted to remove a portion of suture material with the abdominal wall repair noted to be intact.
 
Additional Manufacturer Narrative
Aroa was unable to conduct a review of manufacturing documentation since the lot number for the device was available.A review of the risk management file determined no additional risk control measures are warranted.Abscess and fistula are noted as potential complications in the instructions for use of the device.There was no evidence to indicate that the device caused or contributed to the event.

Brand Name
OVITEX 1S
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY LTD.
2 kingsford smith place
airport oaks, auckland 2022
NZ  2022
Manufacturer (Section G)
AROA BIOSURGERY LTD.
2 kingsford smith place
airport oaks, auckland 2022
NZ   2022
Manufacturer Contact
stacey spies
2 kingsford smith place
airport oaks, auckland 2022
NZ   2022
MDR Report Key23511899
Report Number3007321028-2025-00046
Device Sequence Number9704628
Product Code FTM
UDI-Device Identifier09421904065727
UDI-Public09421904065727
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K181935
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberF10246-2530P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight65 KG